# SDR CA060818005

- Difficulty date: August 16, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 17,915 hours
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Part number: 6887167
- Condition: Eroded
- Location: Compressor
- Component: Compressor Assy, Allsn
- Component part number: 6890550
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT WAS IN FOR AN INSPECTION. THE COMPRESSOR CASE HALVES HAD 23 HOURS LT TO A 1750 INSPECTION. MFG REQUESTED THAT WE CARRY OUT THE INSPECTION. IT WAS FOUND THAT THE 2ND AND 3RD STAGE STATOR BLADES WERE SO UNDER CUT FROM EROSION (NEAR THE ROOT OF THE BLADES) THAT A COMPRESSOR BLADE FAILURE WAS GOING TO OCCUR. IN SOME SPOTS THE PLASTIC LINEAR WAS ERODED TO THE BARE METAL. THE AIRCRAFT DOES HAVE A INTAKE PARTICLE SEPARATOR KIT INSTALLED. ANOTHER COMPRESSOR WAS INSTALLED. (TC NR 20060818005)
